# SDR SWAA2016062453208

- Difficulty date: June 2, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 57,298 hours, 33,271 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546547
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER FRAME WEB CRACKED AT BS 727, WL 200.  REPAIRED WEB IAW EA.
